# SDR USAA2011070500023

- Difficulty date: July 4, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 37,097 hours, 16,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2679
- Condition: Inoperative
- Location: Cabin
- Part time: 25,979 hours, 11,226 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - 2S CHECK - INOPERABLE EMERGENCY POWER-SUPPLY UNIT (12WL).  REPLACED EMERGENCY POWER-SUPPLY UNIT (12WL) IAW A320 AMM 33-57-38.
